# SDR DALA2017041102933

- Difficulty date: May 13, 2015
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 72,440 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF CENTER WING SKIN, APPROX 2" X 2", DEPTH UNK AT THIS TIME, FWD SIDE "AREA OF ATTACH" TO BULKHEAD FRAME STA 1040, LBL 64. REMOVED CORROSION FROM UPPER SURFACE CENTER WING SKIN, FOUND TO BE OUT OF LIMITS. AREA TREATED, PRIMED & RESTORED FUEL VAPOR BARRIER IAW ERA 532891-14 REV O.
